# SDR 98ZZZX464

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 369H6418
- Condition: Stuck
- Location: Oil Pressure
- Component: Insco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR, MFG PN 4308-1024, HAS A STUCK NEEDLE.
